MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. SURESMILE RETAINER; POSITIONER, TOOTH, PREFORMED

DENTSPLY SIRONA ORTHODONTICS INC. SURESMILE RETAINER; POSITIONER, TOOTH, PREFORMED
Catalog Number ASSY-500015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this case it is reported that the suresmile retainer does not match the final aligner and has resulted in a cant, unintended movement of patient's lower anterior teeth.

Brand Name
SURESMILE RETAINER
Common Device Name
POSITIONER, TOOTH, PREFORMED
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25460933
Report Number1649995-2026-00028
Device Sequence Number16039230
Product Code KMY
UDI-Device Identifier00856379007269
UDI-Public00856379007269
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberASSY-500015
Device Lot Number12255762
Distributor Facility Aware Date06/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale